# SDR UPS07650428

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 1053327
- Condition: Seized
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LEFT PACK TEMP DISPLAYED AFTER PUSHBACK - STBY & PACK RESET DID NOT FIX PROBLEM.  BTB REQUIRED.  PERFORMED T/S AS PER FIM 21-51-00, FOUND LEFT AIR CYCLE MACHINE SEIZED.  REMOVED AND REPLACED PER MM 21-51-03-4.  OPS AND LEAK CHECKED.  ALL SATISFACTORY.
